# SDR AALA20130125002

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 103,072 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33AB EMERGENCY SEAT LIGHT INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY PATH LIGHT ASSEMBLY AT SEAT 33AB.  OPS CHECK NORMAL.
